# SDR SWAA2014061128920

- Difficulty date: June 7, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,618 hours, 23,593 cycles
- Engine: Rroyce BR700715A130
- Engine time: 3,020 hours, 1,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BRH700715C30
- Part serial: 13246
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN & DIVERSION.  LT ENG COMPRESSOR STALL ALERT DURING CRUISE, LOUD BANG & CONTINUED EVEN WITH ENG AT IDLE & ALL ANTI-ICE ON.  R & R NR 1 ENG IAW TC.
